# SDR IPXA10563123

- Difficulty date: October 5, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Worn
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO BAY FLOOR PANEL BS 560- 620, BL0 - LBL 25, WL 208 IS WORN THROUGH THE REINFORCING FIBERGLASS PLIES AND IS PUNCTURED.  FABRICATED REPLACEMENT FLOOR PANEL IAW ER B757-5320-9692-G.
